On the stability of derivations of higher order

Authors

  • Jens Schwaiger Institut für Mathematik, Universität Graz, Heinrichstraße 36/IV, A-8010 Graz, Austria

Abstract

Stability of higher-order derivations and related functional equations is investigated.

Downloads

Published

2001-07-22

How to Cite

Schwaiger, J. (2001). On the stability of derivations of higher order. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 139–146. Retrieved from https://studmath.uken.krakow.pl/article/view/13524